RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2001, Volume 42, Number 6, Pages 1324–1334 (Mi smj1389)  

This article is cited in 1 scientific paper (total in 1 paper)

On stability of boundary equilibria in systems with cosymmetry

L. G. Kurakin

Rostov State University

Abstract: Using the direct Lyapunov method, we study the stability of an equilibrium of a cosymmetric vector field in the case when the stability spectrum lies in the closure of the left half-plane and the neutral spectrum (lying on the imaginary axis) consists of simple eigenvalues zero and a pair of purely imaginary numbers. Owing to cosymmetry, this equilibrium state is a member of a continuous one-parameter family of equilibria with a variable stability spectrum. We use theorems on asymptotic stability with respect to part of variables. We find stability criteria in the case of general position, as well for all degenerations of codimension one and one case of codimension two. As a result, we give description for dangerous and safe stability boundaries.

Full text: PDF file (210 kB)

English version:
Siberian Mathematical Journal, 2001, 42:6, 1102–1110

Bibliographic databases:

UDC: 517.958
Received: 24.05.2000

Citation: L. G. Kurakin, “On stability of boundary equilibria in systems with cosymmetry”, Sibirsk. Mat. Zh., 42:6 (2001), 1324–1334; Siberian Math. J., 42:6 (2001), 1102–1110

Citation in format AMSBIB
\Bibitem{Kur01}
\by L.~G.~Kurakin
\paper On stability of boundary equilibria in systems with cosymmetry
\jour Sibirsk. Mat. Zh.
\yr 2001
\vol 42
\issue 6
\pages 1324--1334
\mathnet{http://mi.mathnet.ru/smj1389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1876818}
\transl
\jour Siberian Math. J.
\yr 2001
\vol 42
\issue 6
\pages 1102--1110
\crossref{https://doi.org/10.1023/A:1012844610886}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172981200008}


Linking options:
  • http://mi.mathnet.ru/eng/smj1389
  • http://mi.mathnet.ru/eng/smj/v42/i6/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Siberian Math. J., 45:2 (2004), 294–310  mathnet  crossref  mathscinet  zmath  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:141
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020